# SDR RAIA00606013

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,514 hours, 15,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3542-STL-EMERGENCY EXIT SIGN OUT AT ROW 12. MAINTENANCE PERFORMED AN OPS CHECK OF EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
